Alert archive / Texas / Red Flag Warnings in 2018

Red Flag Warning 1, NWS Fort Worth, TX

January 20, 20187 counties in Texas

NWS Fort Worth, TX issued this red flag warning at Jan 20, 2018, 2:27 PM CST for 7 counties in Texas. It took effect at Jan 21, 2018, 1:00 PM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 20, 2018, 2:27 PM CST (20:27 UTC)
In effect from
Jan 21, 2018, 1:00 PM CST
Expired
Jan 21, 2018, 9:00 PM CST
In force
8 hr
Issued by
NWS Fort Worth, TX

Counties Comanche County, TX, Eastland County, TX, Erath County, TX, Jack County, TX, Palo Pinto County, TX, Stephens County, TX, Young County, TX

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2018-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2018-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
822 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

831 
WWUS84 KFWD 202027 AAA
RFWFWD

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Fort Worth TX
227 PM CST Sat Jan 20 2018

TXZ092-202130-
/O.CAN.KFWD.FW.A.0001.180121T1700Z-180122T0300Z/
Cooke-
227 PM CST Sat Jan 20 2018

...FIRE WEATHER WATCH IS CANCELLED FOR COOKE COUNTY...

The National Weather Service in Fort Worth has cancelled the Fire
Weather Watch. 

Afternoon humidity is expected to remain sufficiently high to
inhibit a more significant fire threat across Cooke County.

$$

TXZ100-101-115-116-129-130-141-210600-
/O.UPG.KFWD.FW.A.0001.180121T1700Z-180122T0300Z/
/O.NEW.KFWD.FW.W.0001.180121T1900Z-180122T0300Z/
Young-Jack-Stephens-Palo Pinto-Eastland-Erath-Comanche-
227 PM CST Sat Jan 20 2018

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM CST SUNDAY FOR LOW
HUMIDITY AND GUSTY WINDS...

The National Weather Service in Fort Worth has issued a Red Flag
Warning, which is in effect from 1 PM to 9 PM CST Sunday. The
Fire Weather Watch is no longer in effect. 

* TIMING...From 1 pm to 9 pm Sunday.

* WINDS...West-southwest winds 20 to 30 mph with gusts to 35 mph
  will begin around midday and continue through the evening hours.

* RH...15 to 20%.

* TEMPERATURE...Highs in the lower 70s.

* IMPACTS...Fires that develop will likely spread rapidly. Outdoor
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that extreme fire weather conditions are
either occurring now...or will shortly. A combination of strong
winds...low relative humidity...and dry vegetation can contribute
to extreme fire behavior. Avoid all outside burning and welding
today. Do not toss lit cigarette butts outside. Report wild fires
to the nearest fire department or law enforcement office.

&&

$$

TXZ091-102-117-131-132-142-143-210600-
/O.EXT.KFWD.FW.A.0001.180121T1900Z-180122T0300Z/
Montague-Wise-Parker-Hood-Somervell-Mills-Hamilton-
227 PM CST Sat Jan 20 2018

...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY...

* TIMING...From 1 pm to 9 pm Sunday.
  

* WINDS...West-southwest winds 20 to 25 mph with gusts to 35 mph.

* RH...20 to 30%.

* TEMPERATURE...Highs upper 60s and lower 70s.

* IMPACTS...Fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

Dunn
4 follow-up statements
288 
WWUS84 KFWD 210539
RFWFWD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Fort Worth TX
1139 PM CST Sat Jan 20 2018

TXZ100-101-115-116-129-130-141-211130-
/O.CON.KFWD.FW.W.0001.180121T1900Z-180122T0300Z/
Young-Jack-Stephens-Palo Pinto-Eastland-Erath-Comanche-
1139 PM CST Sat Jan 20 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM CST
SUNDAY FOR LOW HUMIDITY AND GUSTY WINDS...

* TIMING...From 1 pm to 9 pm Sunday.

* WINDS...West-southwest winds 20 to 30 mph with gusts to 35 
  mph will begin around midday and continue through the evening 
  hours. 

* RH...15 to 20%.

* TEMPERATURE...Highs in the lower 70s.

* IMPACTS...Fires that develop will likely spread rapidly.
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that extreme fire weather conditions are
either occurring now...or will shortly. A combination of strong
winds...low relative humidity...and dry vegetation can contribute
to extreme fire behavior. Avoid all outside burning and welding
today. Do not toss lit cigarette butts outside. Report wild fires
to the nearest fire department or law enforcement office.

&&

$$

TXZ091-102-117-131-132-142-143-211130-
/O.CON.KFWD.FW.A.0001.180121T1900Z-180122T0300Z/
Montague-Wise-Parker-Hood-Somervell-Mills-Hamilton-
1139 PM CST Sat Jan 20 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY...

* TIMING...From 1 pm to 9 pm Sunday.

* WINDS...Southwest winds 15 to 20 mph with gusts to 30 mph.

* RH...20 to 30%.

* TEMPERATURE...Highs upper 60s and lower 70s.

* IMPACTS...Fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
308 
WWUS84 KFWD 211055
RFWFWD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Fort Worth TX
455 AM CST Sun Jan 21 2018


TXZ091-102-117-131-211900-
/O.CAN.KFWD.FW.A.0001.180121T1900Z-180122T0300Z/
/O.NEW.KFWD.FW.A.0002.180122T1800Z-180123T0000Z/
Montague-Wise-Parker-Hood-
455 AM CST Sun Jan 21 2018

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR LOW HUMIDITY
AND GUSTY WINDS...

...FIRE WEATHER WATCH FOR TODAY IS CANCELLED...

The National Weather Service in Fort Worth has issued a Fire
Weather Watch, which is in effect Monday afternoon. The Fire
Weather Watch that was in effect for this afternoon and evening 
has been cancelled.

* TIMING...Monday noon until 6 PM.

* WINDS...Northwest winds 20 to 25 mph with gusts to 35 mph.

* RH...15% to 25%.

* IMPACTS...Fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

TXZ132-142-143-211200-
/O.CAN.KFWD.FW.A.0001.180121T1900Z-180122T0300Z/
Somervell-Mills-Hamilton-
455 AM CST Sun Jan 21 2018

...FIRE WEATHER WATCH IS CANCELLED FOR SOMERVELL COUNTY...MILLS
COUNTY...AND HAMILTON COUNTY...

The National Weather Service in Fort Worth has cancelled the Fire
Weather Watch. 

Afternoon relative humidities are expected to remain above 30 
percent which will limit the fire threat. However, there will
still be an elevated grass fire threat and outdoor burning is
strongly discouraged.

$$

TXZ100-101-115-116-129-130-141-211900-
/O.NEW.KFWD.FW.A.0002.180122T1800Z-180123T0000Z/
/O.CON.KFWD.FW.W.0001.180121T1900Z-180122T0300Z/
Young-Jack-Stephens-Palo Pinto-Eastland-Erath-Comanche-
455 AM CST Sun Jan 21 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM CST THIS EVENING FOR LOW HUMIDITY...WARM TEMPERATURES AND 
GUSTY WINDS... 
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR LOW HUMIDITY
AND GUSTY WINDS. ..

The National Weather Service in Fort Worth has issued a Fire
Weather Watch, which is in effect Monday afternoon. 

* WINDS...West-southwest winds this afternoon and evening 20 to 30
  mph with gusts to 35 mph. Northwest wind Monday afternoon 20 to
  25 mph with gusts to 35 mph. 

* RH...15 to 25%.

* IMPACTS...Fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that extreme fire weather conditions are
either occurring now...or will shortly. A combination of strong
winds...low relative humidity...and dry vegetation can contribute
to extreme fire behavior. Avoid all outside burning and welding
today. Do not toss lit cigarette butts outside. Report wild fires
to the nearest fire department or law enforcement office.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
841 
WWUS84 KFWD 211806
RFWFWD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Fort Worth TX
1206 PM CST Sun Jan 21 2018

...RED FLAG WARNING FOR LOCALES ALONG AND WEST OF A JACKSBORO TO
STEPHENVILLE LINE TODAY. FIRE WEATHER WATCH REMAINS IN EFFECT
ALONG AND WEST OF A BOWIE TO WEATHERFORD TO COMANCHE ON MONDAY...

TXZ100-101-115-116-129-130-141-220300-
/O.CON.KFWD.FW.W.0001.180121T1900Z-180122T0300Z/
/O.CON.KFWD.FW.A.0002.180122T1800Z-180123T0000Z/
Young-Jack-Stephens-Palo Pinto-Eastland-Erath-Comanche-
1206 PM CST Sun Jan 21 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING
FOR LOW HUMIDITY...WARM TEMPERATURES...AND GUSTY WINDS... 

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR LOW
HUMIDITY AND GUSTY WINDS...

* WINDS...West-southwest winds this afternoon and evening 20 to 
  30 mph with gusts to 35 mph. Northwest wind Monday afternoon 
  20 to 25 mph with gusts to 35 mph. 

* RH...15 to 25%.

* IMPACTS...Fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that extreme fire weather conditions are
either occurring now...or will shortly. A combination of strong
winds...low relative humidity...and dry vegetation can contribute
to extreme fire behavior. Avoid all outside burning and welding
today. Do not toss lit cigarette butts outside. Report wild fires
to the nearest fire department or law enforcement office.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

TXZ132-220300-
/O.EXA.KFWD.FW.A.0002.180122T1800Z-180123T0000Z/
Somervell-
1206 PM CST Sun Jan 21 2018

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR LOW HUMIDITY
AND GUSTY WINDS...

The National Weather Service in Fort Worth has issued a Fire
Weather Watch, which is in effect Monday afternoon. 

* TIMING...Monday noon until 6 PM.

* WINDS...Northwest winds 20 to 25 mph with gusts to 35 mph.

* RH...15% to 25%.

* IMPACTS...Fires that develop will likely spread rapidly. Outdoor
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

TXZ091-102-117-131-220300-
/O.CON.KFWD.FW.A.0002.180122T1800Z-180123T0000Z/
Montague-Wise-Parker-Hood-
1206 PM CST Sun Jan 21 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR LOW 
HUMIDITY AND GUSTY WINDS...

The National Weather Service in Fort Worth has issued a Fire
Weather Watch, which is in effect Monday afternoon. 

* TIMING...Monday noon until 6 PM.

* WINDS...Northwest winds 20 to 25 mph with gusts to 35 mph.

* RH...15% to 25%.

* IMPACTS...Fires that develop will likely spread rapidly. Outdoor
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
375 
WWUS84 KFWD 211958
RFWFWD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Fort Worth TX
158 PM CST Sun Jan 21 2018

...RED FLAG WARNING FOR LOCALES ALONG AND WEST OF A JACKSBORO TO
STEPHENVILLE LINE THROUGH 9 PM THIS EVENING. FIRE WEATHER WATCH 
HAS BEEN EXPANDED TO ALONG AND WEST OF A SHERMAN TO TEMPLE LINE ON
MONDAY...

TXZ100-101-115-116-129-130-141-220400-
/O.CON.KFWD.FW.W.0001.000000T0000Z-180122T0300Z/
/O.CON.KFWD.FW.A.0002.180122T1800Z-180123T0000Z/
Young-Jack-Stephens-Palo Pinto-Eastland-Erath-Comanche-
158 PM CST Sun Jan 21 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING
FOR LOW HUMIDITY...WARM TEMPERATURES...AND GUSTY WINDS...

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR LOW
HUMIDITY AND GUSTY WINDS...

* WINDS...West-southwest winds this afternoon and evening 20 to 
  30 mph with gusts to 35 mph. Northwest wind Monday afternoon 
  20 to 25 mph with gusts to 35 mph. 

* RH...15 to 25%.

* IMPACTS...Fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that extreme fire weather conditions are
either occurring now...or will shortly. A combination of make a last minute 
decision on this highlight. strong winds...low relative 
humidity...and dry vegetation can contribute to extreme fire 
behavior. Avoid all outside burning and welding today. Do not toss
lit cigarette butts outside. Report wild fires to the nearest 
fire department or law enforcement office.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&make a last minute 
decision on this highlight. 

$$

TXZ092-093-103-104-118-119-133-134-142>145-156>159-220400-
/O.EXA.KFWD.FW.A.0002.180122T1800Z-180123T0000Z/
Cooke-Grayson-Denton-Collin-Tarrant-Dallas-Johnson-Ellis-Mills-
Hamilton-Bosque-Hill-Lampasas-Coryell-Bell-McLennan-
158 PM CST Sun Jan 21 2018

...FIRE WEATHER WATCH NOW IN EFFECT MONDAY AFTERNOON FOR LOW 
HUMIDITY AND GUSTY WINDS...

The National Weather Service in Fort Worth has issued a Fire
Weather Watch, which is in effect Monday afternoon. 

* TIMING...Monday noon until 6 PM.

* WINDS...Northwest winds 20 to 25 mph with gusts to 35 mph.

* RH...15% to 25%.

* IMPACTS...Fires that develop will likely spread rapidly.
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

TXZ091-102-117-131-132-220400-
/O.CON.KFWD.FW.A.0002.180122T1800Z-180123T0000Z/
Montague-Wise-Parker-Hood-Somervell-
158 PM CST Sun Jan 21 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR LOW
HUMIDITY AND GUSTY WINDS...

* TIMING...Monday noon until 6 PM.
make a last minute 
decision on this highlight. 
* WINDS...Northwest winds 20 to 25 mph with gusts to 35 mph.

* RH...15% to 25%.

* IMPACTS...Fires that develop will likely spread rapidly.
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Jan 20, 11:43 AM CST, 2 hours 44 minutes earlier.

Area forecast discussion, Jan 20, 11:43 AM CST, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1143 AM CST Sat Jan 20 2018

.AVIATION...
/18Z TAFS/

The extensive low clouds continue to erode late this morning and
have cleared all of the major airports with the exception of Waco.
A gradual scattering over the next hour or so is expected there
with VFR conditions prevailing the rest of the afternoon. There
are still extensive IFR cigs/vis just east of the major airports
and while some scattering is expected, much of the low moisture
will remain in place. Expect another round of low clouds tonight
as moisture spills back westward ahead of a strong upper
disturbance. We'll have conditions deteriorating again after dark
with MVFR cigs by 02Z at the major airports and some IFR cigs
later during the overnight and early Sunday morning hours.

As the strong upper trough gets closer tomorrow, a Pacific cold
front will begin to race eastward. Winds will become more
southwesterly during the morning hours and cigs/vis will begin to
improve. Scattered showers are likely to develop around midday
near the I-35 corridor and we'll keep the VCSH in for DFW/DAL/GKY
with the expectation that deeper convection will get going farther
east during the afternoon hours. This is not likely to directly
impact the airports but will have an impact on eastbound
departures/arrivals. Winds will become west-southwest behind the
Pacific front and more westerly into late Sunday night/Monday
morning.

Dunn

&&

.SHORT TERM... /Issued 420 AM CST Sat Jan 20 2018/
/Today through Sunday/

Low level warm moist/advection will continue today as a surface
low continues to intensify across the Central High Plains in
response to an approaching West Coast upper trough. Extensive low
cloudiness and patchy drizzle/fog early this morning will begin
to dissipate before midday as drier air just above the surface
works in from the west and mixes down. A few warm air advection
showers will be possible across the east where the clouds will
linger the longest but the chance for measurable rainfall will be
low.

Temperatures today will be quite mild for late January with mainly
upper 60s and lower 70s. The only exception will be in the east
where mid 60s will be more common due to less sun.

The weather pattern will be similar tonight with continued low
level warm air advection and the return of low clouds and a few
showers. It may be a bit more breezy overnight as some higher
momentum air from a 40 knot low level jet mixes down. The cloudy
and breezy conditions will keep mild temperatures in place with
overnight lows generally in the 50s.

Large scale lift will increase on Sunday as a closed upper low
moves from the Four Corners toward the Central Plains. This will
result in scattered warm air advection showers Sunday morning
ahead of an approaching dryline and cold front. The dryline will
march across region Sunday afternoon and provide an additional
source of lift for showers and thunderstorms. Locations east of
I-35 will have the best instability, deepest moisture, and
therefore the highest chances for thunderstorms. A few storms may
become strong to marginally severe with damaging winds being the
primary hazard. Rainfall amounts will be light (generally less
than 1/4 inch) due to the fast movement of the dryline.

Windy, warm and dry conditions will move in quickly behind the
dryline and result in an increasing fire threat across the western
zones Sunday afternoon. Locations west of a line from Gainesville
to Weatherford to Hamilton will see the highest threat due to
afternoon relative humidities below 30 percent, gusty southwest
winds between 20 and 25 mph, and temperatures in the lower 70s.
Therefore, we will continue with a Fire Weather Watch from late
morning Sunday through Sunday evening.

79

&&

.LONG TERM... /Issued 420 AM CST Sat Jan 20 2018/
The weekend rain event will come to an end Sunday night as a
Pacific front overtakes the dryline, pushing the rich low-level
moisture to the east. Unlike with the previous cold front, the
source region for this postfrontal air mass is not as far from
our latitude. A cP front will dive into the Central Plains on
Sunday, but the surface cyclogenesis that will result along it (in
response to the upper low advancing out of the Rockies) will
prevent much of the continental air from reaching the Southern
Plains. In addition, the meager cold advection on Monday will be
somewhat offset by abundant sunshine and a marked downslope
component to the postfrontal winds. As a result, Monday afternoon
temperatures, though undeniably cooler than Sunday's, should still
reach seasonal normals.

Although a few outlying/low-lying locations in the north and west
may see a light freeze both Tuesday and Wednesday morning, the
vast majority of North and Central Texas will likely remain
above freezing throughout the upcoming week. Mainly zonal flow
will dominate next week, and with no significant low-level warm
advection until late in the week, the warming trend will be slow.
Once southerly flow returns in earnest, clouds and drizzle/
sprinkles Friday may prevent temperatures from reaching the 70s
again before another cold front arrives next weekend.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    69  57  73  42  60 /   5  20  40  10   0
Waco                68  57  71  41  61 /  10  20  50  20   0
Paris               62  55  68  41  55 /  20  20  60  60   0
Denton              68  54  72  39  58 /   5  10  30  10   0
McKinney            65  55  71  40  57 /  10  20  50  10   0
Dallas              68  57  71  42  59 /  10  20  40  10   0
Terrell             66  57  71  42  58 /  10  20  60  30   0
Corsicana           66  57  71  42  59 /  20  20  60  30   0
Temple              68  56  72  40  62 /  10  20  50  20   0
Mineral Wells       72  51  72  37  59 /   5   5  20   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Sunday morning through Sunday evening
for TXZ091-092-100>102-115>117-129>132-141>143.

&&
Hazardous weather outlook, Jan 20, 4:33 AM CST, 9 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
433 AM CST Sat Jan 20 2018

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211045-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
433 AM CST Sat Jan 20 2018

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
There is a chance of thunderstorms Sunday afternoon and evening
across areas east of a line from Gainesville, to Fort Worth, to
Lampasas. Best chances for a few strong to marginally severe storms
will occur east of a Bonham, to Corsicana, to Cameron line. Strong
and gusty winds, frequent lightning, and small hail will be possible
with the strongest storms.

The threat for wildfires will be high by Sunday afternoon into the
evening hours. Areas west of a line from Gainesville to Weatherford
to Hamilton will see windy, warm and dry conditions behind a surface
dryline Sunday afternoon. Combined with plentiful dry vegetation,
fire can start quickly and spread rapidly. A Fire Weather Watch is in
effect for Sunday across this area.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Red Flag Warnings in Texas, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.